Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2003, Volume 42, Number 2, Pages 227–236 (Mi al27)  

This article is cited in 3 scientific papers (total in 3 papers)

A Criterion for Non-Simplicity of Groups with Involutions

A. M. Popov


Abstract: We settle Question 10.61, posed by A. Sozutov in the Kourovka Notebook, for the case where $|a|=4$.

Keywords: groups with involutions, simple group.

Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2003, 42:2, 130–135

Bibliographic databases:

UDC: 512.544
Received: 02.04.2001

Citation: A. M. Popov, “A Criterion for Non-Simplicity of Groups with Involutions”, Algebra Logika, 42:2 (2003), 227–236; Algebra and Logic, 42:2 (2003), 130–135

Citation in format AMSBIB
\Bibitem{Pop03}
\by A.~M.~Popov
\paper A Criterion for Non-Simplicity of Groups with Involutions
\jour Algebra Logika
\yr 2003
\vol 42
\issue 2
\pages 227--236
\mathnet{http://mi.mathnet.ru/al27}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2003631}
\zmath{https://zbmath.org/?q=an:1031.20022}
\elib{https://elibrary.ru/item.asp?id=8967707}
\transl
\jour Algebra and Logic
\yr 2003
\vol 42
\issue 2
\pages 130--135
\crossref{https://doi.org/10.1023/A:1023306524726}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645033095}


Linking options:
  • http://mi.mathnet.ru/eng/al27
  • http://mi.mathnet.ru/eng/al/v42/i2/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Popov, “The Structure of Some Groups with Finite $H$-Frobenius Elements”, Algebra and Logic, 43:2 (2004), 123–127  mathnet  crossref  mathscinet  zmath
    2. A. M. Popov, A. I. Sozutov, “A Group with $H$-Frobenius Element of Even Order”, Algebra and Logic, 44:1 (2005), 40–45  mathnet  crossref  mathscinet  zmath  elib
    3. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:197
    Full text:69
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021